If I Have Hypersensitivity Reaction Do I Have Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Read more »
Read more »
Read more »
Ask the Experts
University of Minnesota, School of MedicineIn my experience it can be a challenge to sort out abacavir hypersensitivity reaction from a bad cold but there are a few features that can help. If the symptoms worsen in a step wise manner when you take the Trizivir (symptoms worsen after taking... Read more »
UCLA School of MedicineHi Ray,Thank you for your posting and Merry Christmas to you as well.In order to fully answer your question regarding whether Atripla would be an alternative I would need some additional information. If your only previous regimen was Trizivir and... Read more »
University of Minnesota, School of MedicineHypersensitivity reaction to abacavir generally develops over the first 1-4 weeks of use-unusual to develop after 6 weeks. Generally only occur in persons positive for HLA B5701 gene haplotype (as that checked for). I am not aware of prednisone... Read more »
University of Minnesota, School of MedicineFrom the information you provided it seems unlikely that you experience an hypersensitivity reaction to either AZT or 3TC so the nevirapine would be the most likely inciting drug. It seems reasonable to me to consider use of ZT + 3TC and Kaletra... Read more »
Connect With Others
Posted by Survivor, 2 RepliesDavid, I read your Email and brought the PDF forward. Dr. Ben was very watchful when I initially got started and had follow up calls to me regarding any problems if in deed I was blinded on the Abacavir. Either I am on it and am fine or I am not... Read more »
Posted by TRex, 2 RepliesHas anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by AnonymousIt isn't hard not to notice that the same story (same wording)
is being printed all over the place. I can't be sure, but it looks like
the international press is just taking dictation from TAC.
Or maybe they just work for the same employer - the... Read more »
Guides for People With HIV